| Model Number |
222362 |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/11/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Udi: (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported by the affiliate in (b)(6) that during a mini open rotator cuff repair for treating supraspinatus and infraspinatus tears on (b)(6) 2021, it was observed that the deployment of the 6.5 healix advance kntls br device was not completed.The procedure was delayed for 60 minutes.There were no adverse patient consequences reported.No additional information was provided.The device was brand new and the first use when the issue occurred.
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary the complaint device is not being returned, it was discarded by the customer, therefore unavailable for a physical evaluation.With the information provided, and without the complaint device to evaluate, we cannot determine a root cause for the reported failure.A manufacturing record evaluation was performed for the finished device lot number (7l00459), and no non-conformances were identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.
Event or Problem Description
It was reported by the affiliate in japan that during a mini open rotator cuff repair for treating supraspinatus and infraspinatus tears on (b)(6) 2021, it was observed that the deployment of the healix av br 5.5 tape wht/blue device was not completed.The procedure was delayed for 60 minutes.There were no adverse patient consequences reported.No additional information was provided.The device was brand new and the first use when the issue occurred.